Diffusion asymptotics of a kinetic model for gaseous mixtures

Abstract : In this work, we investigate the asymptotic behaviour of the solutions to the non-reactive fully elastic Boltzmann equations for mixtures in the diffusive scaling. We deal with cross sections such as hard spheres or cut-off power law potentials. We use Hilbert expansions near the common thermodynamic equilibrium granted by the H-theorem. The lower-order non trivial equality obtained from the Boltzmann equations leads to a linear functional equation in the velocity variable which is solved thanks to the Fredholm alternative. Since we consider multicomponent mixtures, the classical techniques introduced by Grad cannot be applied, and we propose a new method to treat the terms involving particles with different masses. The next-order equality in the Hilbert expansion then allows to write the macroscopic continuity equations for each component of the mixture.
Type de document :
Article dans une revue
Kinetic and Related Models , AIMS, 2013, 6 (1), pp.137-157. <10.3934/krm.2013.6.137>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00704952
Contributeur : Bérénice Grec <>
Soumis le : mardi 10 juillet 2012 - 23:27:19
Dernière modification le : jeudi 9 février 2017 - 15:37:26
Document(s) archivé(s) le : jeudi 15 décembre 2016 - 21:56:15

Fichier

BGPS2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Laurent Boudin, Bérénice Grec, Milana Pavic, Francesco Salvarani. Diffusion asymptotics of a kinetic model for gaseous mixtures. Kinetic and Related Models , AIMS, 2013, 6 (1), pp.137-157. <10.3934/krm.2013.6.137>. <hal-00704952v2>

Partager

Métriques

Consultations de
la notice

445

Téléchargements du document

175